MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PST CARE KIT; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PST CARE KIT; PROTHROMBIN TIME MONITOR
Catalog Number 04837738001
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a display issue on a coaguchek xs meter.The customer stated that the meter display is faded and missing segments.They also alleged that they received a result of 1.2 inr, but they were not sure as the results were faded.The customer performed a display check and confirmed that there were missing segments in the number 8 on the display screen.The customer also changed the batteries on the meter and the screen was still faded.
 
Additional Manufacturer Narrative
The meter was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
Sections d9 and h3 were updated.The meter was received for investigation.The meter display was inspected visually and a display check was performed.The display was clearly readable.The battery compartment was opened and corrosion due to liquid contamination was observed.Per product labeling, "do not let liquid accumulate near any opening.Make sure that no liquid enters the meter." the root cause of the event was found to be a user handling issue.No product problem was identified.

Brand Name
COAGUCHEK XS PST CARE KIT
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22805872
Report Number1823260-2025-02486
Device Sequence Number8951323
Product Code GJS
UDI-Device Identifier00365702125100
UDI-Public00365702125100
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04837738001
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WARFARIN.
Patient SexUnknown